# SDR AALA2020031079011

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BULL NOSE EMERGENCY LIGHT AT SEAT ROW 1AC AND 3AC INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT M731 PER AMM 33-51-07-022-020/862-054 AND PERFORMED SATISAFACTORY OPERATIONAL CHECK PER 33-51-07-862-054.
